Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1625 to 1644 of 1867

1625
TAIL ASYMPTOTICS OF FLUID QUEUES IN A DISTRIBUTED SERVER SYSTEM FED BY A HEAVY-TAILED ON-OFF FLOW

Lee, Byeongchan; Yoon, Jonghun; Shin, Yang Woo; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.12, no.2, pp.637 - 652, 2016-04

1626
Tangle-tree duality in abstract separation systems

Diestel, Reinhard; Oum, Sang-ilresearcher, ADVANCES IN MATHEMATICS, v.377, pp.107470, 2021-01

1627
Tangle-Tree Duality: In Graphs, Matroids and Beyond

Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

1628
Tchebycheff polynomials on a disk

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.162, no.2, pp.359 - 363, 2004-01

1629
TECHNIQUES FOR SMOOTHING AND SPLITTING IN THE CONSTRUCTION OF TIGHT FRAME GABOR WINDOWS

Jang, Sumi; Jeong, Byeongseon; Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.11, no.1, 2013-01

1630
Temporal Changes in Mortality Related to Extreme Temperatures for 15 Cities in Northeast Asia: Adaptation to Heat and Maladaptation to Cold

Chung, Yeonseungresearcher; Noh, Hee Sang; Honda, Yasushi; Hashizume, Masahiro; Bell, Michelle L.; Guo, Yue-Liang Leon; Kim, Ho, AMERICAN JOURNAL OF EPIDEMIOLOGY, v.185, no.10, pp.907 - 913, 2017-05

1631
Temporal Trend of Aedes albopictus in Local Urban Parks of the Republic of Korea

Hwang, Myung-Jae; Kim, Jong-Hun; Kim, Heung-Chul; Kim, Myung Soon; Klein, Terry A; Choi, Juhwa; Sim, Kisung; et al, JOURNAL OF MEDICAL ENTOMOLOGY, v.57, no.4, pp.1082 - 1089, 2020-07

1632
Testing branch-width

Oum, Sang-ilresearcher; Seymour, P, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.3, pp.385 - 393, 2007-05

1633
Tests for serial correlation in mean and variance of a sequence of time series objects

Lee, Taewook; Park, Cheolwooresearcher, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.87, no.3, pp.478 - 492, 2017-02

1634
Tests of randomness by the gamblers ruin algorithm

Kim, Chihurn; Choe, Geon Horesearcher; Kim, Dong Han, APPLIED MATHEMATICS AND COMPUTATION, v.199, no.1, pp.195 - 210, 2008-05

1635
The "Art of Trellis Decoding" Is Fixed-Parameter Tractable

Jeong, Jisu; Kim, Eun Jung; Oum, Sang-ilresearcher, IEEE TRANSACTIONS ON INFORMATION THEORY, v.63, no.11, pp.7178 - 7205, 2017-11

1636
The 10/8-conjecture and equivariant e(C)-invariants

Kim, Jin-Hongresearcher, MATHEMATISCHE ANNALEN, v.329, pp.31 - 47, 2004-05

1637
The analysis of a multiserver queue fed by a discrete autoregressive process of order 1

Choi, BD; Kim, B; Hwang, Gang Ukresearcher; Kim, Jae Kyoon, OPERATIONS RESEARCH LETTERS, v.32, no.1, pp.85 - 93, 2004-01

1638
The Analysis of Multigrid Method for Nonconforming Method for The Stationary Stokes Equations

강갑석; 곽도영researcher; 윤윤정, 대한수학회보, v.33, no.3, pp.343 - 357, 1996-01

1639
The analysis of Wilsons nonconforming multigrid algorithms for solving the elasticity problems

KAB SEOK KANG; DO YOUNG KWAKresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.1, no.1, pp.105 - 125, 1997-05

1640
The arithmetic of Carlitz polynomials

배성한researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.341 - 360, 1998-06

1641
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

1642
The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

1643
THE CLASSIFICATION OF p-DIVISIBLE GROUPS OVER 2-ADIC DISCRETE VALUATION RINGS

Kim, Wansuresearcher, MATHEMATICAL RESEARCH LETTERS, v.19, no.1, pp.121 - 141, 2012

1644
The classification of real projective structures on compact surfaces

Choi, Suhyoungresearcher; Goldman, WM, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, v.34, no.2, pp.161 - 171, 1997-04

rss_1.0 rss_2.0 atom_1.0